# SDR ERAA097499

- Difficulty date: August 31, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 29,473 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Fwc
- Condition: Faulty
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULTY G SWITCH.  SWITCH BECAME OPERABLE AFTER GENTLY TAPPING THE REAR END OF UNIT, BUT UNIT WAS SENT OUT FOR REPAIR AS PER MANUFACTURER'S RECOMMENDATION.
